# SDR AALA202312184669

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 63,225 hours, 37,139 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LATCH IS HARD TO UNLOCK FROM THE INSIDE OF THE LAVATORY. MAINTENANCE REPLACED THE DOOR LATCH PER AMM 25-45-00.
